# SDR AALA202307180977

- Difficulty date: May 18, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spigot
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON SPIGOT FITTING RECEPTACLE BETWEEN PYLON SATION 6793 AND 7063, BETWEEN RIB 4 AND 5. REPLACED SPIGOT FITTING PER SRM 54-51-12-300-001.
